Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Red spots on back, legs, palms, stomach heat, itching. Treatment options?

Hello, I am having problem with my skin...I believe its probably due to my stomach problem. lots of itching...red dots on my back, legs, palm and all over...at the same time I also feel some heat in my stomach. Usually increases right after taking meal. Please help me out to get rid this problem forever. its really really disturb me sometime I cannot sleep the whole night. Please please help me out. Thanks
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician 's  Response
hi,
thanks for inquiry
the symptoms look like urticaria, an allergic reaction of the skin.
some food you are consuming may be the cause of this , because it increases soon after taking food
try to find out which new item you are taking and avoid that particular stuff.
you may get relief by taking Atarax (hydroxigene hydrochloride) twice daily after consulting your doctor.
i think this answer is OK
take care
Dr MV Subrahmanyam MD;DCH
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor